# SDR AALA202201267479

- Difficulty date: January 24, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737*
- Aircraft serial: 33342
- Aircraft time: 15,312 hours, 6,318 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORT OF ELECTRICAL SMOKE AND A BRIGHT ORANGE GLOW FROM THE #2 OVEN IN THE FWD GALLEY. REPLACED OVEN WITH SERVICEABLE UNIT IAW AMM 25-32-03, OPS CHECK GOOD.
